# SDR DALA2021050702587

- Difficulty date: May 5, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 91,565 hours, 41,100 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 665 3L DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRI FROM L3 GIRT BAR. ARMED DOOR OK. (7565324)
